MathSciNet Relay Station
MathSciNet bibliographic data
MR1661289 70B10 (70E99)
Pfister, F. Bernoulli numbers and rotational kinematics. Trans. ASME J. Appl. Mech. 65 (1998), no. 3, 758–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement